# SDR DL76L081700

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 55,270 hours, 8,095 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Odor
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTABLE WATER COMPRESSOR INOP AND EMITTING ELEC SMELL.  FOUND COMPRESSOR WITH BURNT SMELL.  DISCONNECTED AND STOWED CONNECTOR.  PULLED/SECURED C/B H6 ON P33.  FWD TO MCO PLAC REF MEL 38-10-01A SMELL OCCURRED AT GATE WITH PAX ONBOARD.  REMOVED AND REPLACED POTABLE WATER COMPRESSER PER M/M.  OPS CHK OK.  MCO/PLA REMOVED.
